Topological rings that generalize artinian rings.
Journal für die reine und angewandte Mathematik, 0293_0294 (1977), pp. 99-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__0293_0294_151893,
author = {Seth Warner},
title = {Topological rings that generalize artinian rings.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {99--108},
year = {1977},
volume = {0293_0294},
zbl = {0349.16018},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__0293_0294_151893/}
}
Seth Warner. Topological rings that generalize artinian rings.. Journal für die reine und angewandte Mathematik, 0293_0294 (1977), pp. 99-108. http://geodesic.mathdoc.fr/item/JRAM_1977__0293_0294_151893/